Open Access
June, 1976 Convergence and Convolutions of Probability Measures on a Topological Group
Eberhard Siebert
Ann. Probab. 4(3): 433-443 (June, 1976). DOI: 10.1214/aop/1176996091


A new technique is developed for studying the convergence of nets of probability measures on a topological group. It is applied to results concerned with the interplay between convergence and convolutions of measures like properties of the convolution mapping, divisibility of measures and convolution semigroups. Our method gives a unified and simple approach to these results.


Download Citation

Eberhard Siebert. "Convergence and Convolutions of Probability Measures on a Topological Group." Ann. Probab. 4 (3) 433 - 443, June, 1976.


Published: June, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0338.60012
MathSciNet: MR413217
Digital Object Identifier: 10.1214/aop/1176996091

Primary: 60B15
Secondary: 22A10

Keywords: convolution mapping , convolution operator , convolution semigroup , divisibility , Quasi-tight and tight nets of measures , root compactness

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 3 • June, 1976
Back to Top